Formulae for the Distribution of Ions under an Ideal Mask

Oven, R. and Ashworth, D.G. and Bowyer, M.D.J. (1992) Formulae for the Distribution of Ions under an Ideal Mask. Journal of Physics D-Applied Physics, 25 (8). pp. 1235-1237. ISSN 0022-3727. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0022-3727/25/8/013

Abstract

Analytical expressions are derived for the distribution of implanted ions under an ideal mask using Pearson II, Pearson VII, and modified Gaussian models for the lateral distribution of a single ion. These expressions are then used to calculate ion concentration contours under an ideal mask from fits to single-ion Monte Carlo generated projected range profiles and depth-dependent lateral standard deviations and kurtoses for 275 keV boron and phosphorus ions implanted into amorphous silicon. These contours are then compared with ion concentration contours under an ideal mask obtained from numerical convolution of the raw, two-dimensional Monte Carlo profile data with the aperture function. Good agreement is found over three orders of magnitude.

Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: M. Nasiriavanaki
Date Deposited: 23 Aug 2009 14:39
Last Modified: 23 Aug 2009 14:39
Resource URI: http://kar.kent.ac.uk/id/eprint/22388 (The current URI for this page, for reference purposes)
  • Depositors only (login required):